# SDR SWAA2023062753444

- Difficulty date: May 29, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY AT STATION 500I; THE UPPER GUSSET AT THE RIGHT HAND SIDEWALL AFT ATTACH ANGLE IS CRACKED.<[01] LOCATED AND DRILLED NEW GUSSET PER SRM 51-40-02.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1;[03] REMOVED AND REPLACED GUSSET PER SRM 51-10-02;AND SRM 51-40-02.;[04] REMOVED AND REPLACED GUSSET PER SRM 51-10-02;AND SRM 51-40-02.;[05] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3 AND #4
